# SDR UALA2013050603140

- Difficulty date: May 5, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,993 hours, 23,340 cycles
- Engine: Iae V2527A5
- Engine time: 54,442 hours, 20,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 54,442 hours, 20,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING OFF IDLE ACCELERATION.  ENGINE NOT SHUTDOWN.   STALL OCURRED AT 210 DURING LEVEL OFF.  RAN CHECKLIST.  DID NOT REOCCUR.    HEARD AUDIBLE STALL.  TROUBLESHOOT PER TSM 71-00-00-810-809-A.  REPLACED INEENG PER MT 71-01-7 REV Q.
